# SDR FDEA201101260365

- Difficulty date: January 26, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARGO - EXISTING REPAIR FOUND CTR CARGO DOOR LOWER MID AFT AT STA 1761. CARGO - EXISTING REPAIR FOUND CTR CARGO DOOR LOWER MID AFT AT STA 1761.   FOUND NOT IAW SRM REPAIR.  CARGO DOOR LOWER MID AFT AT STA 1761 CARRIED OUT REPAIR IAW EA 1-  5230-143522: DOORS - LOWER CTR CARGO DOOR EXISTING DOUBLER REPAIRS - REPAIR.  EO E1-5100-7-5001 A5 PT1, TITLE: STRUCTURES - REPAIR CATALOG -REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR AS IAW GMM 6-2-100, REV 111.
